# SDR DALA13034923769

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 39,023 hours, 14,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY TEST.  MX REPLACED FAILED BATTERY PACKS M1694, M1670, M1671, M1672, & M1673.  OPS TEST OK.
